Asymptotic behavior of commutative semigroups of nonexpansive mappings in Banach spaces

Norimichi Hirano, Kazuo Kido, Wataru Takahashi

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)229-249
Number of pages21
JournalNonlinear Analysis
Issue number3
Publication statusPublished - 1986 Mar
Externally publishedYes


  • Ergodic theorem
  • fixed point
  • invariant mean
  • nonexpansive mapping

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this